# SDR HEEA0013873

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Transmission
- Part number: 214040003105
- Condition: Making Metal
- Location: M/R Mast
- Part time: 7,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R MAST ASSY HAS METAL IN OIL.
